MAUDE Adverse Event Report: CORDIS CORPORATION ELITECROSS; CATHETER FOR CROSSING TOTAL OCCLUSIONS

CORDIS CORPORATION ELITECROSS; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Catalog Number MGC39140X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during deep vein last week, while using one of the 132cm elitecross extra support catheter, the white end piece ending up breaking off after one use.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, during deep vein last week, while using one of the 132cm elitecross extra support catheter, the white end piece ending up breaking off after one use.The device will be returned for evaluation.The user was trained in using the device.The device was stored and opened in a sterile field.The device was used in the patient.Additional information was requested; however, was not obtained after multiple attempts made.The reported ¿brite tip/distal tip separated¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Factors such as vessel anatomy, user handling, and concomitant devices could be a contributing factor.All catheters require manipulation/torqueing, which is a dynamic process once it enters the patient due to external factors such as temperature, time of exposure in body, individual patient anatomical structures, storage conditions, and operator technique in torquing and manipulating the catheter.If a catheter does not move as expected, the operator is trained to stop and investigate the cause before continuing to avoid further damage to the catheter, such as a separation.The information available does not suggest a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, during deep vein last week, while using one of the 132cm elitecross extra support catheter, the white end piece ending up breaking off after one use.The device will be returned for evaluation.The user was trained in using the device.The device was stored and opened in a sterile field.The device was used in the patient.Additional information and device return was requested; however, neither were not obtained after multiple attempts made.

Brand Name
ELITECROSS
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
2301 centennial blvd
jeffersonville, indiana 47130
7863138372
MDR Report Key20797316
Report Number1016427-2024-00041
Device Sequence Number12444141
Product Code PDU
UDI-Device Identifier20705032067536
UDI-Public(01)20705032067536(17)251011(10)H0000342
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/11/2025
Device Catalogue NumberMGC39140X
Device Lot NumberH0000342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown